# SDR REXA97018

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321PX
- Make and model: Saab SF340A
- Aircraft serial: 340A031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line Swivel
- Part number: AIR124470
- Condition: Sheared
- Location: Rt Mlg Brake
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOST HYDRAULIC FLUID WHILE TAXIING INTO RAMP.  REMOVED AND REPLACED RIGHT OUTBOARD HYDRAULIC SUPPLY BRAKE LINE SWIVEL. SERVICED AND BLED HYDRAULIC SYSTEM, A/C GOOD FOR SERVICE.  (M)
